Have already reduced to 40 mg and continue to experience nausea, not as bad as at 60, but still very uncomfortable.
KDLOUSHIN; there is a chance that nausea could ease up I would stay on the dose you are and call the doctor Saturday. and get something for Nausea it is important that you try and eat while going through this and there are many things for nausea. this would be the best bet. I know it is very miserable so please try and at least get some crackers or bread down to buffer your tummy but Saturday or not put a call in there well be a doctor on call and get this taken care of. hang in there. It well gets better. Chuck.1957
- Cabozantinib Information for Consumers
- Cabozantinib Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cabozantinib (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 10 May 2012 • 3 answers
Posted 18 Nov 2012 • 1 answer
Posted 22 Nov 2014 • 1 answer
Posted 27 May 2016 • 1 answer